Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Classifying finite localizations of quasicoherent sheaves


Author: G. Garkusha
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 3.
Journal: St. Petersburg Math. J. 21 (2010), 433-458
MSC (2000): Primary 14A15, 18F20
DOI: https://doi.org/10.1090/S1061-0022-10-01102-7
Published electronically: February 26, 2010
MathSciNet review: 2588764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a quasicompact, quasiseparated scheme $ X$, a bijection between the tensor localizing subcategories of finite type in $ \operatorname{Qcoh}(X)$ and the set of all subsets $ Y\subseteq X$ of the form $ Y=\bigcup_{i\in\Omega}Y_i$, with $ X\setminus Y_i$ quasicompact and open for all $ i\in\Omega$, is established. As an application, an isomorphism of ringed spaces

$\displaystyle (X,\mathcal{O}_X)\overset{\sim}{\longrightarrow} (\sf {spec}(\operatorname{Qcoh}(X)), \mathcal{O}_{\operatorname{Qcoh}(X)}) $

is constructed, where $ (\sf {spec}(\operatorname{Qcoh}(X)), \mathcal{O}_{\operatorname{Qcoh}(X)})$ is a ringed space associated with the lattice of tensor localizing subcategories of finite type. Also, a bijective correspondence between the tensor thick subcategories of perfect complexes $ \mathcal{D}_{\operatorname{per}}(X)$ and the tensor localizing subcategories of finite type in $ \operatorname{Qcoh}(X)$ is established.


References [Enhancements On Off] (What's this?)

  • 1. P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. MR 0232821 (38:1144)
  • 2. A. B. Buan, H. Krause, and Ø. Solberg, Support varieties: an ideal approach, Homology, Homotopy Appl. 9 (2007), 45-74. MR 2280286 (2008i:18007)
  • 3. G. Garkusha and M. Prest, Classifying Serre subcategories of finitely presented modules, Proc. Amer. Math. Soc. 136 (2008), 761-770. MR 2361847 (2008i:13011)
  • 4. -, Reconstructing projective schemes from Serre subcategories, J. Algebra 319 (2008), 1132-1153. MR 2379094 (2008k:14002)
  • 5. -, Torsion classes of finite type and spectra, $ K$-Theory and Noncommutative Geometry, Europ. Math. Soc., Zürich, 2008, pp. 393-412. MR 2513341
  • 6. R. W. Thomason, The classification of triangulated subcategories, Compositio Math. 105 (1997), 1-27. MR 1436741 (98b:18017)
  • 7. M. J. Hopkins, Global methods in homotopy theory, Homotopy Theory (Durham, 1985), London Math. Soc. Lecture Note Ser., vol. 117, Cambridge Univ. Press, Cambridge, 1987, pp. 73-96. MR 0932260 (89g:55022)
  • 8. A. Neeman, The chromatic tower for $ D(R)$, Topology 31 (1992), 519-532. MR 1174255 (93h:18018)
  • 9. P. Balmer, Presheaves of triangulated categories and reconstruction of schemes, Math. Ann. 324 (2002), 557-580. MR 1938458 (2003j:18016)
  • 10. M. Hovey, Classifying subcategories of modules, Trans. Amer. Math. Soc. 353 (2001), 3181-3191. MR 1828603 (2002i:13007)
  • 11. A. L. Rosenberg, The spectrum of abelian categories and reconstruction of schemes, Rings, Hopf Algebras, and Brauer Groups (Antwerp/Brussels, 1996), Lecture Notes in Pure and Appl. Math., vol. 197, Marcel Dekker, New York, 1998, pp. 257-274. MR 1615928 (99d:18011)
  • 12. I. Herzog, The Ziegler spectrum of a locally coherent Grothendieck category, Proc. London Math. Soc. (3) 74 (1997), 503-558. MR 1434441 (98j:18017)
  • 13. H. Krause, The spectrum of a locally coherent category, J. Pure Appl. Algebra 114 (1997), 259-271. MR 1426488 (98e:18006)
  • 14. E. Enochs and S. Estrada, Relative homological algebra in the category of quasi-coherent sheaves, Adv. Math. 194 (2005), 284-295. MR 2139915 (2006a:16012)
  • 15. A. Grothendieck and J. A. Dieudonné, Eléments de géométrie algébrique. I, Grundlehren Math. Wiss., Bd. 166, Springer-Verlag, Berlin, 1971.
  • 16. R. Hartshorne, Algebraic geometry, Grad. Texts in Math., No. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157 (57:3116)
  • 17. G. A. Garkusha, Grothendieck categories, Algebra i Analiz 13 (2001), no. 2, 1-68; English transl., St. Petersburg Math. J. 13 (2002), no. 2, 149-200. MR 1834859 (2003b:18007)
  • 18. D. Murfet, Modules over a scheme, therisingsea.org.
  • 19. M. Ziegler, Model theory of modules, Ann. Pure Appl. Logic 26 (1984), 149-213. MR 0739577 (86c:03034)
  • 20. M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren Math. Wiss., Bd. 292, Springer-Verlag, Berlin, 1990. MR 1074006 (92a:58132)
  • 21. J. Lipman, Notes on derived categories and derived functors, www.math.purdue.edu/~lipman.
  • 22. A. Bondal and M.  van den Bergh, Generators and representability of functors in commutative and noncommutative geometry, Moscow Math. J. 3 (2003), no. 1, 1-36. MR 1996800 (2004h:18009)
  • 23. M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc. 142 (1969), 43-60. MR 0251026 (40:4257)
  • 24. P. Balmer, The spectrum of prime ideals in tensor triangulated categories, J. Reine Angew. Math. 588 (2005), 149-168. MR 2196732 (2007b:18012)
  • 25. M. Prest, The Zariski spectrum of the category of finitely presented modules, Preprint, maths.man.ac.uk/~mprest.
  • 26. P. T. Johnstone, Stone spaces, Cambridge Stud. in Adv. Math., vol. 3, Cambridge Univ. Press, Cambridge, 1982. MR 0698074 (85f:54002)
  • 27. J.-P. Soublin, Anneaux et modules cohérents, J. Algebra 15 (1970), 455-472. MR 0260799 (41:5422)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14A15, 18F20

Retrieve articles in all journals with MSC (2000): 14A15, 18F20


Additional Information

G. Garkusha
Affiliation: Department of Mathematics, Swansea University, Singleton Park, SA2 8PP Swansea, United Kingdom
Email: G.Garkusha@swansea.ac.uk

DOI: https://doi.org/10.1090/S1061-0022-10-01102-7
Keywords: Quasicompact, quasiseparated schemes, quasicoherent sheaves, localizing subcategories, thick subcategories
Received by editor(s): July 20, 2008
Published electronically: February 26, 2010
Dedicated: In memory of Vera Puninskaya
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society